MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANIX BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION ADVANIX BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00534360
Medical Device Problem Codes Entrapment of Device (1212); Premature Activation (1484); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an advanix biliary stent with naviflex rx delivery system was to be implanted during a procedure on (b)(6) 2023.During the procedure, the stent separated from the holder by itself and got stuck in the endoscope.There were no patient complications reported as a result of this event.Note: this event has been deemed an mdr-reportable event based on the investigation finding of stent damaged.Please see block h10 for the full investigation details.
 
Additional Manufacturer Narrative
E1: the initial reporter's facility name is (b)(6).The initial reporter's address is 29 av du mal delattre de tassigny.H6: imdrf device code a0406 captures the reportable investigation finding of stent damage.H10: the advanix biliary stent and naviflex rx delivery system were received for analysis.Visual inspection revealed that the stent was damaged.No other damages were noted with the stent or the delivery system.Product analysis was unable to confirm the reported events of stent premature deployment and device or device component entrapment because these events occurred during the procedure and were not possible to replicate in the laboratory of analysis.However, the investigation concluded that the additional investigation finding of a damaged stent was most likely due to procedural factors such as lesion characteristics, the handling of the device, or the technique used by the physician (force applied).Taking all available information into consideration, the root cause of the reported clinical observation is no problem detected.A product labeling review identified that the device was used per the instructions for use (ifu)/product label.

Brand Name
ADVANIX BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key18952015
Report Number3005099803-2024-01122
Device Sequence Number15223584
Product Code FGE
UDI-Device Identifier08714729787457
UDI-Public08714729787457
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K101314
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/16/2025
Device Model NumberM00534360
Device Catalogue Number3436
Device Lot Number0032654950
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/22/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/29/2024
Initial Report FDA Received Date03/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown